Approximation at places of bad reduction for rationally connected varieties

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

This paper addresses weak approximation for rationally connected varieties defined over the function field of a curve, especially at places of bad reductiod. Our approach entails analyzing the rational connectivity of the smooth locus of singular reductions of the variety. As an application, we prove weak approximation for cubic surfaces and Fano hypersurfaces of dimension at least three, with square-free discriminant.

Original languageEnglish (US)
Pages (from-to)743-766
Number of pages24
JournalPure and Applied Mathematics Quarterly
Volume4
Issue number3 PART 2
DOIs
StatePublished - 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Approximation at places of bad reduction for rationally connected varieties'. Together they form a unique fingerprint.

Cite this